Journal of Vibration and Control, ( ISI ), Volume (19), No (14), Year (2012-12) , Pages (2134-2136)

Title : ( A Numerical Approach for Nonsmooth Ordinary Differential Equations )

Authors: Hamid Reza Erfanian , mohammad hadi noori skandari , Ali Vahidian Kamyad ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper, the authors proposed an approach for solving nonsmooth continuous and discontinuous ordinary differential equations which is based on a generalization of the Taylor expansion. First is considered a generalized derivative for nonsmooth functions with a single variable which is proposed by Kamyad et al. Then, the generalized Taylor expansion of nonsmooth functions is introduced and used to state an approach. Finally, some numerical examples of nonsmooth ordinary differential equations are solved.


, Approximation, generalized derivative, nonsmooth ordinary differential equations, optimization
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Erfanian, Hamid Reza and Noori Skandari, Mohammad Hadi and Vahidian Kamyad, Ali},
title = {A Numerical Approach for Nonsmooth Ordinary Differential Equations},
journal = {Journal of Vibration and Control},
year = {2012},
volume = {19},
number = {14},
month = {December},
issn = {1077-5463},
pages = {2134--2136},
numpages = {2},
keywords = {Approximation; generalized derivative; nonsmooth ordinary differential equations; optimization},


%0 Journal Article
%T A Numerical Approach for Nonsmooth Ordinary Differential Equations
%A Erfanian, Hamid Reza
%A Noori Skandari, Mohammad Hadi
%A Vahidian Kamyad, Ali
%J Journal of Vibration and Control
%@ 1077-5463
%D 2012